# SDR UIEA2020092200023

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,745 hours, 22,292 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 437C
- Condition: Malfunctioned
- Location: Apu Surge
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU PNEUMATIC PRESSURE INSUFFICIENT TO START ENGINES.  ISSUED MDDR 134719, IAW MEL 49-11-01A, CAT C, DUE 30SEP20 DISPATCH 1457Z ST.  ITEM M4: R & R APU SURGE CONTROL VALVE, IAW AMM 49-53-01.  OPS CHECK GOOD.  THIS CLEARS DMI 134719.  PLACARD REMOVED.  MCC NOTIFIED. T/I: EH AT 13:48Z.
